English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/63519
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

On space-time estimates for the Schrödinger operator

AuthorsLee, Sanghyuk; Rogers, Keith M. ; Seeger, Andreas
KeywordsSchrödinger equation
Fourier restriction and Bochner–Riesz
Maximal functions
Issue Date2013
PublisherElsevier
CitationJ. Math. Pures Appl. 99 (2013), 62-85.
AbstractWe prove mixed-norm space–time estimates for solutions of the Schrödinger equation, with initial data in Lp-Sobolev or Besov spaces, and clarify the relation with adjoint restriction.
Description25 páginas.
Publisher version (URL)http://dx.doi.org/10.1016/j.matpur.2012.06.003
URIhttp://hdl.handle.net/10261/63519
DOI10.1016/j.matpur.2012.06.003
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
lee_rogers_seeger_JMPA_rev_final.pdf332,19 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.